# SDR USAASB96240

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR9AXH5V3
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FL 1702- ON T/O, RED N/G UNSAFE LIGHT ILLUMINATED.  ON T/O, GEAR HANDLE WOULD NOT RETRACT TO UP POS, ONLY TO OFF.  PLACED GEAR HANDLE BACK TO DOWN POS AND INSTEAD OF GETTING DOWN AND LOCKED GREEN LIGHTS, GOT RED N/G AND RT MAIN UNSAFE LIGHTS.  CREW CYCLED GEAR AGAIN TO DOWN POS AND OFF POS AND RECEIVED NO LIGHTS AT ALL.  CAPT DECIDED TO RETURN TO FIELD AT CLT.  CREW DID A FLYBY AND VERIFIED GEAR WAS DOWN AND LOCKED BY LOOKING THRU VIEWPORTS.  NO EMERG WAS DECLARED AND THE FLT LANDED W/O INCIDENT.  MX FOUND THE R374 RELAY SHORTED IN THE L/G LOGIC SHELF E11.  REPLACED SAME.  JACKED A/C AND SWUNG GEAR.  ALL IND NORMAL.  (M)
